# SDR AALA202106219031

- Difficulty date: June 18, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N817AN
- Make and model: Boeing 787-8
- Aircraft serial: 40635
- Aircraft time: 15,398 hours, 2,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK WAS BEEN ACCOMPLISH AND FAULT 33-11409 WAS FOUND ON EXISTING FAULTS STEP B 2 OF CARD # 78T21033001. WELS CONTROL UNIT (AALA202106219021) AND BATTERY REPLACED AT M3351041 (AALA202106219031), CONNECTOR, RESEATED AND SOFTWARE LOADED. NO FAULTS NOTED. ACCOMPLISHED WORK CARD 78T21033001 IAW AMM 33-31-07 & SSM 33-51-10
